On set functions with values in a topological vector space

Research output: Contribution to journalArticle

Abstract

Spaces of set functions defined on a σ-ring and taking values in a topological vector space are supplied with a certain weak topology. Their continuous duals are characterized; certain subsets (the set of simple measures) are singled out and studied and compactness conditions are given. Finally the properties of metrizability, normality, barreledness and of being semi-Montel are studied in connection with these spaces.

Original languageEnglish (US)
Pages (from-to)81-88
Number of pages8
JournalAnnali di Matematica Pura ed Applicata, Series 4
Volume93
Issue number1
DOIs
StatePublished - Dec 1 1972

Fingerprint

Topological Vector Space
Vector spaces
Set theory
Topology
Metrizability
Weak Topology
Normality
Compactness
Ring
Subset

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Cite this

@article{0143d382e61b41049edcf0ad02af0e8c,
title = "On set functions with values in a topological vector space",
abstract = "Spaces of set functions defined on a σ-ring and taking values in a topological vector space are supplied with a certain weak topology. Their continuous duals are characterized; certain subsets (the set of simple measures) are singled out and studied and compactness conditions are given. Finally the properties of metrizability, normality, barreledness and of being semi-Montel are studied in connection with these spaces.",
author = "Charles Suffel",
year = "1972",
month = "12",
day = "1",
doi = "https://doi.org/10.1007/BF02412016",
language = "English (US)",
volume = "93",
pages = "81--88",
journal = "Annali di Matematica Pura ed Applicata",
issn = "0373-3114",
publisher = "Springer Verlag",
number = "1",

}

On set functions with values in a topological vector space. / Suffel, Charles.

In: Annali di Matematica Pura ed Applicata, Series 4, Vol. 93, No. 1, 01.12.1972, p. 81-88.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On set functions with values in a topological vector space

AU - Suffel, Charles

PY - 1972/12/1

Y1 - 1972/12/1

N2 - Spaces of set functions defined on a σ-ring and taking values in a topological vector space are supplied with a certain weak topology. Their continuous duals are characterized; certain subsets (the set of simple measures) are singled out and studied and compactness conditions are given. Finally the properties of metrizability, normality, barreledness and of being semi-Montel are studied in connection with these spaces.

AB - Spaces of set functions defined on a σ-ring and taking values in a topological vector space are supplied with a certain weak topology. Their continuous duals are characterized; certain subsets (the set of simple measures) are singled out and studied and compactness conditions are given. Finally the properties of metrizability, normality, barreledness and of being semi-Montel are studied in connection with these spaces.

UR - http://www.scopus.com/inward/record.url?scp=34250459045&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250459045&partnerID=8YFLogxK

U2 - https://doi.org/10.1007/BF02412016

DO - https://doi.org/10.1007/BF02412016

M3 - Article

VL - 93

SP - 81

EP - 88

JO - Annali di Matematica Pura ed Applicata

JF - Annali di Matematica Pura ed Applicata

SN - 0373-3114

IS - 1

ER -